# SDR SWAA2015010635514

- Difficulty date: January 4, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 38,450 hours, 22,524 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Link
- Part number: 6523997
- Condition: Cracked
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION LT OVERWING LIGHT ILLUMINATED DURING CLIMB AT 10,000 FEET.  PRESSURIZATION NORMAL.  R & R LINK IAW AMM.
